# SDR USAA2009031690606

- Difficulty date: March 5, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 46,574 hours, 18,056 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 31N5002
- Condition: Corroded
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C1 - MAJOR REPAIR - CRACK IN NR 2 ENGINE NACELLE STRUT AT 7 O'CLOCK POSITION IN ALUMINUM CHORD IN OUTBOARD AFT HINGE FITTING UPPER AFT FASTENER HOLE.  REPAIRED NR 2 ENGINE NACELLE STRUT OUTBOARD AFT HINGE FITTING UPPER AFT FASTENER HOLE IAW US AIRWAYS EA 100950.
